# SDR AALA202212207501

- Difficulty date: December 6, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WHEEL WELL VAPOR BARRIER IS CRACKED APPROXIMATELY 6 INCHES IN BAY 7R. REMOVED OLD DISBONDED REPAIR, AND REPLACED WITH NEW FABRIC REPAIR PER SRM 10-10-2R-2.
